# SDR SWIA200311867

- Difficulty date: March 31, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 2,181 hours, 1,687 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 601R146991
- Condition: Burned
- Location: Lt Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD FLAP TRAILING EDGE HAS SEVERAL BURNED AREAS AS A RESULT OF A LIGHTNING STRIKE.  INSTALLED SERVICEABLE FLAP ON LEFT OUTBOARD POSITION IAW 27-54-01 AND 27-54-05.  S/N OFF:  SB/RJ/731.
